Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 92, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 12:28 AM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 12:28 AM CDT (05:28 UTC)
- Expired
- Apr 24, 2011, 1:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 1:04 AM CDT | HAIL 1.75 | Waurika, OK | QUARTER TO GOLF BALL SIZED HAIL REPORTED IN WAURIKA. |
| Apr 24, 1:08 AM CDT | HAIL 1.25 | Waurika, OK | PUBLIC REPORT OF HALF DOLLAR SIZED HAIL IN NORTH WAURIKA. |
| Apr 24, 1:15 AM CDT | HAIL 2.75 | 1 Nw Waurika, OK | PUBLIC REPORT OF BASEBALL SIZED HAIL NORTHWEST OF WAURIKA. AT LEAST ONE HOME HAS TAKEN MINOR DAMAGE FROM THIS HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
366 WUUS54 KOUN 240528 SVROUN OKC033-067-137-TXC077-240630- /O.NEW.KOUN.SV.W.0092.110424T0528Z-110424T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1228 AM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLAY COUNTY IN NORTHERN TEXAS... NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA... SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA... EASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 130 AM CDT * AT 1227 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF BYERS...MOVING EAST AT 20 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL TO THE SIZE OF TENNIS BALLS... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BYERS...COMANCHE... CORUM...DUNCAN...EMPIRE CITY...HASTINGS...SUGDEN...TAYLOR... TEMPLE...WAURIKA LAKE AND WAURIKA. LAT...LON 3458 9792 3407 9765 3405 9829 3419 9835 TIME...MOT...LOC 0527Z 250DEG 17KT 3414 9825 $$
4 follow-up statements
372 WWUS54 KOUN 240546 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1246 AM CDT SUN APR 24 2011 OKC033-067-137-TXC077-240630- /O.CON.KOUN.SV.W.0092.000000T0000Z-110424T0630Z/ COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX- 1246 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR EXTREME NORTHERN CLAY...SOUTHWESTERN STEPHENS...NORTHERN JEFFERSON AND EASTERN COTTON COUNTIES... AT 1244 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 6 MILES SOUTH OF HASTINGS...MOVING EAST AT 20 MPH. IF THE STORM MAINTAINS STRENGTH...DESTRUCTIVE HAIL WILL BE LIKELY IN AND NORTH OF WAURIKA. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF BASEBALLS... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...DUNCAN... EMPIRE CITY...HASTINGS...SUGDEN...WAURIKA LAKE AND WAURIKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. && LAT...LON 3456 9791 3407 9765 3409 9820 3423 9823 TIME...MOT...LOC 0544Z 259DEG 16KT 3415 9814 $$
020 WWUS54 KOUN 240559 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1259 AM CDT SUN APR 24 2011 OKC033-067-137-TXC077-240630- /O.CON.KOUN.SV.W.0092.000000T0000Z-110424T0630Z/ COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX- 1259 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR EXTREME NORTHERN CLAY...SOUTHERN STEPHENS...NORTHERN JEFFERSON AND EXTREME SOUTHEASTERN COTTON COUNTIES... AT 1259 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 5 MILES SOUTH OF HASTINGS...MOVING EAST AT 20 MPH. DESTRUCTIVE HAIL IS HEADING TOWARD THE WAURIKA AND ADDINGTON AREAS. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF BASEBALLS... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...HASTINGS... SOUTHEASTERN WAURIKA LAKE AND WAURIKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. && LAT...LON 3427 9814 3445 9785 3407 9765 3409 9816 TIME...MOT...LOC 0559Z 259DEG 16KT 3416 9806 $$
710 WWUS54 KOUN 240608 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 108 AM CDT SUN APR 24 2011 OKC033-TXC077-240616- /O.CAN.KOUN.SV.W.0092.000000T0000Z-110424T0630Z/ COTTON OK-CLAY TX- 108 AM CDT SUN APR 24 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME NORTHERN CLAY AND EXTREME SOUTHEASTERN COTTON COUNTIES... LAT...LON 3411 9809 3423 9812 3445 9785 3408 9765 TIME...MOT...LOC 0606Z 257DEG 17KT 3417 9803 $$ OKC067-137-240630- /O.CON.KOUN.SV.W.0092.000000T0000Z-110424T0630Z/ JEFFERSON OK-STEPHENS OK- 108 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR SOUTHERN STEPHENS AND NORTHERN JEFFERSON COUNTIES... AT 106 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 3 MILES WEST OF WAURIKA...MOVING EAST AT 20 MPH. IT APPEARS THAT THE LARGEST HAIL WILL AFFECT AREAS JUST WEST AND NORTH OF WAURIKA...BUT THE TOWN OF WAURIKA WILL STILL BE AFFECTED BY DAMAGING HAIL. PERSONS NEAR WAURIKA AND ADDINGTON NEED TO BE IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF BASEBALLS... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...HASTINGS... SOUTHEASTERN WAURIKA LAKE AND WAURIKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. && LAT...LON 3411 9809 3423 9812 3445 9785 3408 9765 TIME...MOT...LOC 0606Z 257DEG 17KT 3417 9803 $$
171 WWUS54 KOUN 240623 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 123 AM CDT SUN APR 24 2011 OKC067-137-240630- /O.CON.KOUN.SV.W.0092.000000T0000Z-110424T0630Z/ JEFFERSON OK-STEPHENS OK- 123 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR SOUTHERN STEPHENS AND NORTHERN JEFFERSON COUNTIES... AT 122 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 3 MILES NORTHEAST OF WAURIKA...MOVING EAST AT 20 MPH. THIS STORM PRODUCED BASEBALL SIZE HAIL JUST NORTH AND WEST OF WAURIKA. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF BASEBALLS... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...SOUTHEASTERN WAURIKA LAKE AND WAURIKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. && LAT...LON 3412 9798 3426 9805 3445 9785 3408 9765 TIME...MOT...LOC 0622Z 252DEG 18KT 3420 9793 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:20 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 24, 12:20 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CDT SUN APR 24 2011 .AVIATION... SHOWERS/TSTMS INCREASING NORTH OF THE FRONTAL BOUNDARY FROM SE OK INTO W TX. EXPECT THIS TO CONTINUE OVERNIGHT AND WILL INCLUDE TEMPO GROUPS FOR TSRA MOST SITES. MAIN AREA OF PRECIP SHOULD GRADUALLY MIGRATE NEWD EARLY SUNDAY. IFR/MVFR CIGS WILL LIKELY PREVAIL...ESP SITES NEAR THE FRONTAL BOUNDARY WHICH SHOULD NOT MOVE MUCH. && .PREV DISCUSSION... /ISSUED 640 PM CDT SAT APR 23 2011/ .AVIATION... 24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK. && .DISCUSSION... T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA... TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE ACROSS THE REGION. T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES NORTHWARD. THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE WEST. A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS. CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 70 60 76 / 60 40 60 30 HOBART OK 50 71 57 79 / 40 30 40 20 WICHITA FALLS TX 59 76 63 88 / 50 40 40 20 GAGE OK 42 67 49 71 / 40 40 50 20 PONCA CITY OK 50 64 52 69 / 50 50 60 40 DURANT OK 67 80 66 80 / 60 50 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/32
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.
TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Special weather statement, Apr 23, 10:36 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1036 PM CDT SAT APR 23 2011 OKZ026-030-240400- LINCOLN OK-POTTAWATOMIE OK- 1036 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN AND POTTAWATOMIE COUNTIES. AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MCLOUD... MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL NICKEL TO QUARTER SIZE... LAT...LON 3570 9691 3549 9671 3532 9709 3544 9714
Local storm report, Apr 23, 10:51 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL ELECTRA 34.03N 98.92W
04/23/2011 E1.00 INCH WICHITA TX AMATEUR RADIO
1045 PM HAIL CASHION COMMUNITY 34.04N 98.50W
04/23/2011 E1.00 INCH WICHITA TX AMATEUR RADIO
&&
MASpecial weather statement, Apr 23, 10:53 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1053 PM CDT SAT APR 23 2011 OKZ039-045-046-240415- JEFFERSON OK-CARTER OK-STEPHENS OK- 1053 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON AND STEPHENS COUNTIES. AT 1054 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF LOCO...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... LAT...LON 3451 9748 3434 9733 3416 9766 3430 9779
Special weather statement, Apr 23, 11:11 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT SAT APR 23 2011
OKZ041-046-240430-
MURRAY OK-CARTER OK-
1111 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND MURRAY COUNTIES.
AT 1111 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF FOX...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
LAT...LON 3423 9755 3435 9756 3442 9756 3452 9746
3452 9743 3441 9726Local storm report, Apr 23, 11:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 SE BURKBURNETT 34.05N 98.53W
04/23/2011 E1.00 INCH WICHITA TX AMATEUR RADIO
QUARTER SIZED HAIL REPORTED SOUTHEAST OF BURKBURNETT NEAR
THE INTERSECTION OF 240 AND BAILEY ROAD.
&&
MALocal storm report, Apr 23, 11:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 4 W BURKBURNETT 34.08N 98.63W
04/23/2011 E1.75 INCH WICHITA TX BROADCAST MEDIA
DELAYED REPORT OF GOLFBALL SIZED HAIL NEAR BURKBURNETT.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 57 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 65 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 73 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Apr 23, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 58 min |
| Apr 23, 10:21 PM CDT | Special Weather Statement | OUN | Wichita | 24 min |
| Apr 24, 5:37 PM CDT | Special Weather Statement | OUN | Archer | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.